# SDR DXTA20082963

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 10,006 hours, 6,298 cycles
- Engine: Allsn AE3007C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMING FROM AIR CONDITION AND IN CABIN OF AIRCRAFT.  REMOVED DEFECTIVE APU AND INSTALLED A REPAIRED APU.  PERFORMED AN OPERATIONAL AND LEAK CHECK.  ALL CHECKS PASSED.  ALL WORK ACCOMPLISHED IAW MM CHAPTER 49-10-00
